# SDR 2007UALA01019

- Difficulty date: April 4, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 32,591 hours, 12,329 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Condition: Inoperative
- Location: Seat 7abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN SEAT 7ABC EMERGENCY ESCAPE PATH MARKING LIGHT INOP.  REPLACED LIGHT ASSY AND OP CHECKED ON WU U1013K.
